# SDR COMA0660639

- Difficulty date: November 17, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 15,751 hours, 13,255 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5401 - THE EMERGENCY LIGHTING STRIP BY THE SERVICE DOOR FAILED TO ILLUMINATE.  REPAIRED BROKEN WIRING ON EMERGENCY EXIT LIGHTING STRIP.
